# SDR 2005FA0000610

- Difficulty date: April 12, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N2116X
- Make and model: Cessna 182T
- Aircraft serial: 18281318
- Engine: Lyc IO540*
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Annunciator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ORANGE WIRE FOR THE LOW VOLT ANNUNCATOR FOR THE G-1000 BROKEN INSIDE THE J-BOX WOULD NOT CAUSE THE ANNUNCATOR TO LIGHT UP ON THE PFD (PILOTS FLIGHT DISPLAY).  APPEARS WIRE HAVE CHAFED ON J-BOX TO BREAK WIRE.  ADDRESSED AND CORRECTED AS REQUIRED.  (CE07200512733)  (K)
